# SDR RAIA00209233

- Difficulty date: July 2, 2002
- Submitted: September 8, 2002
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 6,469 hours, 5,774 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 4501968B
- Part serial: E984085
- Condition: Smoke
- Part time: 9,829 hours, 7,949 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

5311-PIT- SMOKE IN CABIN DURING CLIMB. MAINTENANCE DEFERRED APU IAW MEL. SUBSEQUENTLY MAINTENANCE REMOVED AND REPLACED APU, OPS AND LK CK GOOD.
